Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Mikhailov, Alexander V. and Wang, Jing Ping and Xenitidis, Pavlos (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). pp. 2079-2097. ISSN 0951-7715. (The full text of this publication is not available from this repository)

Mikhailov, Alexander V. and Wang, Jing Ping and Xenitidis, Pavlos (2011) Recursion operators, conservation laws and integrability conditions for difference equations. Theoretical and Mathematical Physics, 167 (1). pp. 421-443. ISSN 0040-5779. (The full text of this publication is not available from this repository)

This list was generated on Sat Sep 20 05:02:23 2014 BST.